# SDR AALA20160426003

- Difficulty date: April 26, 2016
- Submitted: April 26, 2016
- Operation: Air carrier
- Aircraft: N189AN
- Make and model: Boeing 757223
- Aircraft serial: 32383
- Aircraft time: 53,711 hours, 13,335 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Module
- Part number: P4010051112
- Part serial: 633B
- Condition: Inoperative
- Location: Cabin
- Part time: 71,262 hours, 22,019 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EMER EXIT LIGHT BETWEEN ROWS 9 DEF & 14 DEF ARE DIM.  R & R BATTERY PACK & CONTROL MODULE IAW AMM 33-51-07.  SYS CHECKED NORMAL.  SEE ALSO AALA 20160426009.
